# SDR QXEA2009030300146

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,940 hours, 5,081 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - TURTLE BACK PNL AFT SPAR ATTACH FLANGE HAS FRETTING ALONG ITS ENTIRE LENGTH.  REPAIRED AFT TURTLEBACK PANEL, AFT SPAR ATTACH FLANGE ALONG ENTIRE LENGTH BY BLENDING IAW RD 8/4-53-451.  MEASURED THICKNESS AND FOUND LOWEST POINT TO BE .90, FOUND FLANGE TO BE WITHIN LIMITS IAW RD 8/4-53-451.  HFEC INSPECTED BLENDED AREAS FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  APPLIED ALODINE AND PRIMER IAW RD 8/4-53-451.  INSTALLED TEFLON TAPE IN LIEU OF FAY SEAL ALONG AFT SPAR ATTACH FLANGE IAW RD 8/4-53-451 NR 7.
